Depo provera side effects yahoo

Common Questions and Answers about Depo provera side effects yahoo

depo-provera

Avatar n tn There are many side effects that some Dr.'s fail to mention. It just doesn't seem healthy that I had no period for 6 years. Maybe the Depo is what is wrong now since I am not pg. If I were you I would check with my Dr. and consider stopping the Depo. There are many forums like this one for Depo. Good Luck to you.
Avatar n tn A neurologist has done an MRI on my brain, spine and neck, with results coming back normal. I have a weird feeling on the right side of my head, it feels like something pulling or a tightness in my brain. Sometimes I have numbness and tigling in my face, around mt lips. I also have twitching in my left arm, you can watch it jump, and it is painful at times. My right side feels like it is halfway numb and tingling a lot of the time.
Avatar n tn i come of the depo only 3 mnths bein on it . when i come of i was bleeding for several months without a break . i went doctors and had tests and things seem to be fine but know they are every week .
Avatar n tn As much as I want to lose weight, the list of side effects for Topomax scares me. My current med, Effexor/Lithium has side effects such as weight gain, constipation, tremor, etc. While I hate being fat, blurry vision ans brain fog don't appeal to me either. Of course there are also the risks of diabetes and heart disease from being overweight too. I'm having a very hard time deciding about this. Any advice is welcome.
196469 tn?1365391575 But, progesterone cannot be patented and so the company that makes Premarin came up with a Progestin, as Katie pointed out, and they called it Provera (Depo Provera is a relative of this). The two drugs together, Premarin and Provera, Equal Prempro. It is now theorized that the Progestins are what helps create the big mess in the synthetic world of hormones. The snythetic estrogens are not great either ( I, like you, would only use a bio estrogen like Vivelle) but that Progestin is nasty.
Avatar n tn i have a 10 yr old , after i had him i went on the depo shot for 3 months and had to stop it because it made me so sick but it also took usalmost 6 months to concieve our son, so no 10 years later no other children and not from lack of trying...
Avatar n tn I have never had headaches but on the 8th of Dec I had a horrible migraine and they have not stopped since then. I was on Depo Provera and switched to Lo/overal pills could this be a reason for the headaches? I stopped taking the pill last Friday after visiting the ER with horrible pains in my head. All the tests at the ER can back ok but the headaches still come everyday. I was taking up to five meds a day to curb the pain until 2 days ago.
Avatar n tn So far I have experienced only very mild side effects (vomiting once). One thing I am trying to figure out is if the metformin is the reason I feel so drained. I have zero energy. I've never been the most energetic person but now I have so little energy I find myself spending less time shopping and going to church. I hear the met can cause a B12 deficiency, so maybe thats what it is. The pharmacist tells me its hard to absorb the vitamin so its kind of pointless to take them.
Avatar n tn ) About one year into having Mirena, my periods stopped all together. Finally I could not handle the side effects anymore, so on Oct 4 2007 I had it removed. The day after, I started a light period that lasted for 4 days. Nothing since then. If my body was going to return to a 28 day cycle, I should have started 4 days ago. I have taken 3 over the counter tests. The first one had a VERY light positive result, the other two were both imediately negative.
Avatar n tn I took soooo many hpt's this time--I started last Monday--all were negative until this weekend--the day before I was supposed to get my period, so don't get discouraged yet. I'm not familiar with possible side effects of Clomid--could discharge be one of them? I found a site that says "hostile cervical mucas" could be a side effect to clomid--here's the site: http://preconception.com/resources/articles/clomid4u.
503727 tn?1210442710 my therapist told me it will help keep the side effects low. However, I will tell you that you shouldn't continue to take xanax every day for a long period of time (more than a month) because it will become addicting and it is very hard to come off of it... so if I were you I would stop taking the xanax soon and only take it if you are having a panic attack. If you have any more questions or just need to talk please don't hesitate... I will always be here for advice or whatever...
Avatar n tn I've only seen my new Ob/Gyn once and that's because I wanted to switch bc pills. The side effects were worse on Ortho Tri-Cyclen Lo than I've had on any other -- so she switched me to Yasmin and just said that I was dry and should use KY during sex. Yeah, well, I already do that. She rushed me out. BUT this time I'm printing this out and making an appointment to talk about this and we'll take the time! Now that I know it isn't just me.
Avatar n tn anyway, to be a little more candid, i called my doctors to see if i can get a blood test this week. i read a thing on yahoo today on halle berry's interview with oprah and she said she took almost 35 home pregnancy tests. i'm not going to do that to myself... i'll just find out straight from the drs' mouth and will definitely let you know of the results.
Avatar n tn my last AF was 2/6 and i 'o'ed on the 21st as well. We have been TTCing after depo for 14 months now. I was 3 days late and tested BFN and wiped and saw pink. I assumed it was AF and then she went away. Where i am on clomid my doc made me go in friday for a blood level to see if i am PG. i have not tested with urine since cuz i cannot stand the disappointment. I know how frustrating this can be for sure. it is even harder when you want it so bad to keep your mind on anything else.
162948 tn?1205256292 I HATE Mirena! I must be the "rare" side effects group expect now I'm finding tons of people like me. After insertion, I bled for the first THREE months straight, which after a month I called the doctor and he said it sometimes happens. From then on it's been an on going mess. I will have a period then not again for a month or two, then twice in one month! I have to carry supplies with me all the time.
Avatar n tn He wears glasses only for distance and has never required any other surgeries. He is very intelligent showing no side effects from the brain bleeds. His only-on going treatments are physio and occupational therapy for low muscle tone which may/may not be linked to prematurity. When I found out I was pregnant, I consulted the doctor who performed the ablation his advice was - terminate! I'm glad I didn't.
Avatar n tn I also took 10,000 units of HCG trigger shot but it has been 8 days since I had shot so I don't know if that could be it. Please HELP!!!
Avatar n tn but if they don't know then we're screwed!! I have the pea sized nodule right on left side of the opening of my vagina. She said it was a cyst...
Avatar n tn I had the novasure procedure done almost exactly a year ago. I was on Depo for 5 years and than started bleeding one day last year out of the blue and never stopped. I almost died, it was very frighting. I have had no period since than. But yesterday I started bleeding and pretty heavy. Not enough that I'm going to bleed to death, but a lot. Has any one had this happen to them and is this normal? I feel like I should have my Uterus taken out and not deal with this any more.
Avatar n tn But at some point, we have to realise that our bottoms are moist and produce wetness, which is not always clear, and sometimes has a musky, cheese-like, or other pungent scents, which we women may not relish. The bright side is that this moisture & aroma can be (and very likely WILL BE) highly sexually arousing to your significant other. ;-) Trust me on this one!!!
1647691 tn?1363727302 First I must congratulate you for starting this new thread. The other one was getting pretty long...About 'natural' IVF, I understand your quizzical question. I reacted the same way too. I can only think that some patients choose this option due to health concerns such as OHSS and maybe other complications. Cost might be a factor too. But it seems to work for some and all I have to say is "Good on Ya".